Back to products
Back to products
Pharmacy
ACTIFED TABS 12
Actifed Multi-Action unblocks sinuses, dries runny noses, unblocks stuffy noses and clears catarrh. Each tablet contains Triprolidine Hydrochloride 2.5mg and Pseudoephedrine Hydrochloride 60mg. ?This product is suitable for adults and...
Close
Categories
- FILTER BY PRICE
-
-
Below $100.00
-
$100.00-199.00
-
$200.00-299.00
-
$300.00-399.00
-
$400.00-499.00
-
Above $500.00
-
- FILTER BY COLOR
-
-
- FILTER BY SIZE
-
-
S
-
M
-
L
-
XL
-
2XL
-
3XL
-
- FILTER BY BRAND
-
-
Adidas
-
Camel
-
Motorola
-
Rolex
-
Samsung Galaxy
-
Seiko
-
Sony
-
TOP RATED PRODUCTS
-
A VOGEL MILK THISTLE COMPLEX TABS 60g
€18.95 -
A.VOGEL Agnus Castus 50ml
€13.60 -
A.VOGEL Centaurium 50ml
€11.99
